# SDR KBM2004F00201

- Difficulty date: June 11, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Magnetic Seal
- Part number: 9560115450
- Condition: Leaking
- Location: Engine
- Part time: 193 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAL LEAKING, REMOVED AND REPLACED WITH RECONDITIONED UNIT.
